Volume 6 Number 2 (Feb. 2011)
Home > Archive > 2011 > Volume 6 Number 2 (Feb. 2011) >
JSW 2011 Vol.6(2): 241-248 ISSN: 1796-217X
doi: 10.4304/jsw.6.2.241-248

Research on Spatial Data Line Generalization Algorithm in Map Generalization

Yufeng Zhu1, 2, Shijian Zhou2, Tieding Lu2

1School of Info-Physics and Geometries Engineering, Central South University, Changsha, China
2Faculty of Geoscience and Geomatics, East China Institute of Technology, Fuzhou, China


Abstract—Map Generalization is one of the hotspot issues in GIS. It is the most imperative field for intelligence in GIS. The uncertainty and data quality of map generalization should be attached importance to in map generalization. The conventional methods of process of line generalization in map generalization are be introduced in this paper, and analysis decline in the quality of integrated because of uncertainty of method on process of line generalization currently. Author introduced the curve fit algorithm about line generalization in map generalization, then analysed it in detail. Curve fit algorithm is better than conventional algorithm through analysis of experimental data.

Index Terms—curve fit, map generalization; line generalization, auto choice

[PDF]

Cite: Yufeng Zhu, Shijian Zhou, Tieding Lu, "Research on Spatial Data Line Generalization Algorithm in Map Generalization," Journal of Software vol. 6, no. 2, pp. 241-248, 2011.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]